Toggle Main Menu Toggle Search

ePrints

Boundary representations for families of representations of operator algebras and spaces

Lookup NU author(s): Dr Michael Dritschel

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Dritschel MA, Mccullough SA

Publication type: Article

Journal: Journal of Operator Theory

Year: 2005

Volume: 53

Issue: 1

Pages: 159-167

Print publication date: 01/12/2005

ISSN (print): 0379-4024

ISSN (electronic):

Publisher: Academia Romana, Institutul de Matematica

URL: http://www.mathjournals.org/jot/2005-053-001/2005-053-001-006.pdf


Actions

    Link to this publication


Share